Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The degree of convergence of a series of Bessel functions


Author: M. G. Scherberg
Journal: Trans. Amer. Math. Soc. 35 (1933), 172-183
MSC: Primary 33C10
MathSciNet review: 1501677
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C10

Retrieve articles in all journals with MSC: 33C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501677-2
Article copyright: © Copyright 1933 American Mathematical Society